Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 76.

Gamboa Mutuberria, José Manuel (1984) A Characterization Of Rational And Elliptic Real Algebraic-Curves In Terms Of Their Space Of Orderings. Rocky Mountain Journal Of Mathematics, 14 (3). pp. 499-502. ISSN 0035-7596

Gamboa Mutuberria, José Manuel (1999) A Note On Cohomology Over Non Algebraically Closed Fields. Bulletin Of The Australian Mathematical Society, 60 (1). pp. 67-72. ISSN 0004-9727

Gamboa Mutuberria, José Manuel (1987) A Positivstellensatz For Rings Of Continuous-Functions. Journal Of Pure And Applied Algebra, 45 (3). pp. 211-212. ISSN 0022-4049

Gamboa Mutuberria, José Manuel (1984) A note on hyperplane sections of real algebraic sets. Boletín de la Sociedad Matemática Mexicana, 29 (2). pp. 59-63. ISSN 1405-213X

Andradas Heranz, Carlos and Gamboa Mutuberria, José Manuel (1984) A note on projections of real algebraic varieties. Pacific Journal of Mathematics, 115 . pp. 1-11. ISSN 0030-8730

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2010) Algebra lineal (2ª ed.). Manual. Sanz y Torres, Madrid.

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1987) Algebraic function fields in one variable over real-closed group fields. In Géométrie algébrique et applications. III Géométrie réelle. Systèmes différentiels et théorie de Hodge. Travaux en cours, III . Hermann, Paris, pp. 125-129. ISBN 2705660291

Gamboa Mutuberria, José Manuel and Bujalance, E. and Costa Gonzalez, A.F. and Lafuente López, Javier (1994) An Algorithm To Compute Odd Orders And Ramification Indexes Of Cyclic Actions On Compact Surfaces. Discrete & Computational Geometry, 12 (4). pp. 451-464. ISSN 0179-5376

Gamboa Mutuberria, José Manuel (1988) An Example Of A Constructible Set With Non Constructible Closure. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 306 (14). p. 617. ISSN 0764-4442

Gamboa Mutuberria, José Manuel and Bujalance, E. and Costa, F.A. and Lafuente López, Javier (1996) An algorithm to compute orders and ramification indices of cyclic actions on compact surfaces .2. Discrete & Computational Geometry, 16 (1). pp. 33-54. ISSN 0179-5376

Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2003) Anillos y cuerpos conmutativos (3a. ed., 1a. reimp.). Manual. UNED, Madrid.

Gamboa Mutuberria, José Manuel and Bujalance, E. and Cirre, F.J. (2005) Automorphism Groups Of The Real Projective Plane With Holes And Their Conjugacy Classes Within Its Mapping Class Group. Mathematische Annalen, 332 (2). pp. 253-275. ISSN 0025-5831

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1986) Automorphism groups of Klein surfaces without involutions. In Contribuciones matemáticas: libro-homenaje al profesor D. Francisco Botella Raduán. Universidad Complutense de Madrid, Madrid, pp. 33-75. ISBN 84-7491-207-5

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel and Gromadzki, G. (1990) Automorphism groups of compact bordered Klein surfaces. A combinatorial approach. Other. Springer, Heildelbert.

Gamboa Mutuberria, José Manuel and Bujalance, E. (1984) Automorphism-Groups Of Algebraic-Curves Of Rn Of Genus-2. Archiv Der Mathematik, 42 (3). pp. 229-237. ISSN 0003-889X

Gamboa Mutuberria, José Manuel and Bujalance, E. and Etayo Gordejuela, J. Javier (1986) Automorphism-Groups Of Real Algebraic-Curves Of Genus-3. Proceedings of the Japan Academy Series A-Mathematical Sciences, 62 (1). pp. 40-42. ISSN 0386-2194

Gamboa Mutuberria, José Manuel (1991) Compact Klein surfaces with boundary viewed as real compact smooth algebraic curves. Other. Real Academia de Ciencias Exactas, Físicas y Naturales.

Gamboa Mutuberria, José Manuel (2011) Conquest of the plane : using the economics pack "Applications of Mathematica" for a didactic primer on analytic geometry and calculus [book review]. European Mathematical Society.

Gamboa Mutuberria, José Manuel (1994) Curvas algebraicas reales vistas como superficies de Klein compactas con borde: un ejemplo. In Contribuciones matemáticas : libro-homenaje al profesor José Javier Etayo. Universidad Complutense de Madrid, Madrid, pp. 285-300. ISBN 84-7491-510-4

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1984) Curvas algebraicas reales y superficies de Klein. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 78 . pp. 221-227. ISSN 1137-2141

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Rodríguez Rodríguez, Mª Belén (2011) Desarrollo del nuevo temario de las oposiciones de secundaria (Matemáticas) (1ª ed.). Manual. Sanz y Torres, Madrid.

Gamboa Mutuberria, José Manuel and Rodríguez Rodríguez, Mª Belén (2008) Desarrollo del temario de las oposiciones de secundaria (Matematicas) (2ª ed.). Manual. Sanz y Torres, Madrid.

Gamboa Mutuberria, José Manuel and Bujalance, E. and Conder, M.D.E and Gromadzki, G. and Izquierdo, Milagros (2002) Double Coverings Of Klein Surfaces By A Given Riemann Surface. Journal Of Pure And Applied Algebra, 169 (2-3). pp. 137-151. ISSN 0022-4049

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1987) Double coverings of hyperelliptic Klein surfaces. Comptes Rendus Mathématiques de l'Académie des Sciences. Mathematical Reports of the Academy of Science , 19 . pp. 107-112. ISSN 0706-1994

Costa Gonzalez, A.F. and Gamboa Mutuberria, José Manuel and Porto , Ana M. (2005) Ejercicios de geometría diferencial de curvas y superficies (3a. ed.). Manual. Sanz y Torres, Madrid.

Gamboa Mutuberria, José Manuel and Bujalance, E. and Etayo Gordejuela, J. Javier (1986) Elliptic-Hyperelliptic Klein Surfaces With Many Automorphisms. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 302 (10). pp. 391-394. ISSN 0764-4442

Gamboa Mutuberria, José Manuel (1984) Extensions of semidefinite functions. Rocky Mountain Journal of Mathematics, 14 (4). pp. 931-933. ISSN 0035-7596

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2014) Finiteness problems on Nash manifolds and Nash sets. Journal of the European Mathematical Society, 16 (3). pp. 537-570. ISSN 1435-9855 (Submitted)

Gamboa Mutuberria, José Manuel (2012) Geometry of crystallographic groups [book review]. European Mathematical Society.

Gamboa Mutuberria, José Manuel and Bujalance, E. and Etayo Gordejuela, J. Javier (1986) Groups Of Automorphisms Of Hyperelliptic Klein Surfaces Of Genus 3. Michigan Mathematical Journal, 33 . pp. 55-74. ISSN 0026-2285

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1985) Hyperelliptic Klein surfaces. Quarterly Journal of Mathematics , 36 (2). pp. 141-157. ISSN 0033-5606

Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2006) Iniciación al estudio de las variedades diferenciables (2ª ed.). Manual. Sanz y Torres, Madrid.

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel and Martens, Gerriet (1989) Minimal genus of Klein surfaces admitting an automorphism of a given order. Archiv der Mathematik, 52 (2). pp. 191-202. ISSN 0003-889X

Gamboa Mutuberria, José Manuel and Bujalance, E. and Maclachlan, C. (1995) Minimum Topological Genus Of Compact Bordered Klein Surfaces Admitting A Prime-Power. Glasgow Mathematical Journal, 37 (2). pp. 221-232. ISSN 0017-0895

Bujalance, E. and Cirre, F.J. and Gamboa Mutuberria, José Manuel (2007) Normal coverings of hyperelliptic real algebraic curves. Conformal geometry and dynamics, 11 . pp. 107-127. ISSN 1088-4173

Costa, F.A. and Gamboa Mutuberria, José Manuel and Porto , Ana M. (2005) Notas de geometría diferencial de curvas y superficies (3ª ed.). Manual. Sanz y Torres, Madrid.

Gamboa Mutuberria, José Manuel and Bujalance, E. and Cirre, F.J. and Gromadzki, G. (2003) On Compact Riemann Surfaces With Dihedral Groups Of Automorphisms. Mathematical Proceedings , 134 (3). pp. 465-477. ISSN 0305-0041

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel (2014) On Lojasiewicz's inequality and the Nullstellensatz for rings of semialgebraic functions. Journal of algebra, 399 . pp. 475-488. ISSN 0021-8693

Gamboa Mutuberria, José Manuel and Fernando Galván, José Francisco (2012) On Open And Closed Morphisms Between Semialgebraic Sets. Proceedings of the American Mathematical Society, 140 (4). pp. 1207-1219. ISSN 0002-9939

Gamboa Mutuberria, José Manuel and Alonso García, María Emilia and Ruiz Sancho, Jesús María (1985) On Orderings In Real Surfaces. Journal of Pure and Applied Algebra , 36 (1). pp. 1-14. ISSN 0022-4049

Gamboa Mutuberria, José Manuel (1993) On Prime Ideals In Rings Of Semialgebraic Functions. Proceedings of the American Mathematical Society, 118 (4). pp. 1037-1041. ISSN 0002-9939

Gamboa Mutuberria, José Manuel and Bujalance, E. and Cirre, J.F. and Gromadzki, G. (2006) On Symmetries Of Compact Riemann Surfaces With Cyclic Groups Of Automorphisms. Revista Matemática Iberoamericana, 301 (1). pp. 82-95. ISSN 0213-2230

Gamboa Mutuberria, José Manuel and Fernando Galván, José Francisco (2012) On The Irreducible Components Of A Semialgebraic Set. International Journal Of Mathematics, 23 (4). p. 40. ISSN 0129-167X

Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (1991) On rings of semialgebraic functions. Mathematische Zeitschrift, 206 (4). pp. 527-532. ISSN 0025-5874

Alonso García, María Emilia and Andradas Heranz, Carlos and Gamboa Mutuberria, José Manuel and Risler, Jean-Jacques and Ruiz Sancho, Jesús María (1984) On the Bezout theorem in the real case. Other. Consejo Superior de Investigaciones Científicas, Madrid.

Gamboa Mutuberria, José Manuel and Bujalance, E. and Cirre, Francisco and Gromadzki, G. (2008) On the number of ovals of a symmetry of a compact Riemann surface. Revista Matemática Iberoamericana, 24 (2). pp. 391-405. ISSN 0213-2230

Cirre, F.J. and Gamboa Mutuberria, José Manuel (2000) On the problem of finding the full automorphism group of a compact Klein surface. In Contribuciones Matemáticas. Homenaje al Prof. D. Joaquín Arregui Fernández. Universidad Complutense de Madrid, pp. 105-126. ISBN 84-7491-581-3

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel (2012) On the semialgebraic Stone-Čech compactification of a semialgebraic set. Transactions of the American Mathematical Society (364). 3479-3511 . ISSN 1088-6850

Gamboa Mutuberria, José Manuel and Gromadzki, G. (2012) On the set of fixed points of automorphisms of bordered Klein surfaces. Revista Matemática Iberoamericana, 28 (1). pp. 113-126. ISSN 0213-2230

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel (2012) On the spectra of rings of semialgebraic functions. Collectanea mathematica, 63 (3). pp. 299-331. ISSN 0010-0757

Gamboa Mutuberria, José Manuel and Recio, Tomás (1983) Ordered Fields With The Dense Orbits Property. Journal Of Pure And Applied Algebra, 30 (3). pp. 237-246. ISSN 0022-4049

Gamboa Mutuberria, José Manuel and Alonso García, María Emilia and Ruiz Pérez, Javier (1984) Orderings On Real Surfaces. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 298 (1). pp. 17-19. ISSN 0764-4442

Alonso García, María Emilia and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (1984) Ordres sur les surfaces réelles. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 298 (1). pp. 17-19. ISSN 0764-4442

Gamboa Mutuberria, José Manuel and Bujalance, E. and Costa Gonzalez, A.F. and Riera, G. (2000) Period Matrices Of Accola-Maclachlan And Kulkarni Surfaces. Annales Academiae , 25 (1). pp. 161-177. ISSN 1239-629X

Diego Martín, Braulio de and Llerena, Agustín and Baena, Francisco and Rodríguez Rodríguez, Mª Belén and Gamboa Mutuberria, José Manuel and Lorenzo, José M. (2005) Problemas de oposiciones : Matemáticas. Tomo 4, Preparación del ejercicio práctico de las oposiciones al cuerpo de profesores de enseñanza secundaria (1996 a 2005): 378 problemas. Manual. Deimos, Madrid.

Gamboa Mutuberria, José Manuel and Ueno, Carlos (1992) Proper Polynomial Maps - The Real Case. Lecture Notes In Mathematics, 1524 . pp. 240-256. ISSN 0075-8434

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel (2012) Real algebra from Hilbert's 17th problem. Other. ETS, Pisa.

Gamboa Mutuberria, José Manuel (1989) Rings of continuous semialgebraic functions. Publications de l'Equipe de logique Paris VII, 27 . pp. 13-20.

Alonso García, María Emilia and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (1980) Sobre compactificaciones de Wallman-Frink de espacios discretos. Revista Matemática Hispanoamericana, 40 (1-2). pp. 3-11. ISSN 0373-0999

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Ueno, Carlos (2012) Sobre las propiedades de la frontera de las imágenes polinómicas y regulares de Rn. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 159-178. ISBN 978-84-695-4421-1

Gamboa Mutuberria, José Manuel (1987) Some New Results On Ordered Fields. Journal Of Algebra, 110 (1). pp. 1-12. ISSN 0021-8693

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1985) Superficies de Klein elípticas-hiperelípticas. Memorias de la Real Academia de Ciencias Exactas, Fisicas y Naturales de Madrid. Serie de ciencias exactas, 19 . pp. 1-89. ISSN 0211-1721

Gamboa Mutuberria, José Manuel and Broughton, SA and Bujalance, E. and Costa, F.A. and Gromadzki, G. (1999) Symmetries Of Accola-Maclachlan And Kulkarni Surfaces. Proceedings of the American Mathematical Society, 127 (3). pp. 637-646. ISSN 0002-9939

Gamboa Mutuberria, José Manuel and Broughton, SA and Bujalance, E. and Costa, F.A. and Gromadzki, G. (1996) Symmetries of Riemann surfaces on which PSL(2,q) acts as a Hurwitz automorphism group. Journal Of Pure And Applied Algebra, 106 (2). pp. 113-126. ISSN 0022-4049

Bujalance, E. and Cirre, F.J. and Gamboa Mutuberria, José Manuel and Gromadzki, G. (2010) Symmetries of compact Riemann surfaces. Other. Springer.

Bujalance, E. and Cirre, F.J. and Gamboa Mutuberria, José Manuel and Gromadzki, G. (2001) Symmetry types of hyperelliptic Riemann surfaces. Mémoires de la Société Mathématique de France. Nouvelle Série., 86 . pp. 1-122. ISSN 0249-633X

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1987) Teoría elemental de grupos. Manual. UNED, Madrid.

Gamboa Mutuberria, José Manuel and Bujalance, E. and Costa, A.F. (2001) The Hyperelliptic Mapping Class Group Of Klein Surfaces. Proceedings Of The Edinburgh Mathematical Society, 44 (2). pp. 351-363. ISSN 0013-0915

Gamboa Mutuberria, José Manuel (2012) The best writing on mathematics 2011 [book review]. European Mathematical Society.

Gamboa Mutuberria, José Manuel (2011) Those fascinating numbers [book review]. European Mathematical Society.

Gamboa Mutuberria, José Manuel and Bujalance, E. and Etayo Gordejuela, J. Javier (1987) Topological Types Of P-Hyperelliptic Real Algebraic-Curves. Mathematische Zeitschrift, 194 (2). pp. 275-283. ISSN 0025-5874

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2007) Álgebra lineal y geometría. Fascículo I, Sistemas de ecuaciones lineales y matrices. Manual. Sanz y Torres, Madrid.

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2007) Álgebra lineal y geometría. Fascículo II, Espacios vectoriales y aplicaciones lineales. Manual. Sanz y Torres, Madrid.

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2008) Álgebra lineal y geometría. Fascículo III, Endomorfismos de espacios vectoriales de tipo finito. Manual. Sanz y Torres, Madrid.

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2009) Álgebra lineal y geometría. Fascículo IV, Formas bilineales y formas cuadráticas. Manual. Sanz y Torres, Madrid.

Gamboa Mutuberria, José Manuel and Rodríguez Rodríguez, Mª Belén (2003) Álgebra matricial (1ª ed.). Manual. Anaya, Madrid.

This list was generated on Mon Dec 22 03:24:18 2014 CET.